4 doctors weighed in:
Do any ssri's or other psychiatric meds cause hair to fall out or partial hair loss?
4 doctors weighed in

Dr. Ravi Chand
Psychiatry
1 doctor agrees
In brief: Hair Loss
Depakote can cause partial hair loss or alopecia.

In brief: Hair Loss
Depakote can cause partial hair loss or alopecia.
Dr. Ravi Chand
Dr. Ravi Chand
Thank
1 comment
Dr. Alan Ali
Also, rarely, other mood stabilizers.
Dr. Michael Fisher
Dermatology
1 doctor agrees
In brief: Hair loss
Telogen effluvium is a form of nonscarring alopecia characterized by diffuse hair shedding, often with an acute onset.
A chronic form with a more insidious onset and a longer duration also exists.[1, 2] telogen effluvium is a reactive process caused by a metabolic or hormonal stress or by medications. Generally, recovery is spontaneous and occurs within 6 months. Many psychiatric meds cause this

In brief: Hair loss
Telogen effluvium is a form of nonscarring alopecia characterized by diffuse hair shedding, often with an acute onset.
A chronic form with a more insidious onset and a longer duration also exists.[1, 2] telogen effluvium is a reactive process caused by a metabolic or hormonal stress or by medications. Generally, recovery is spontaneous and occurs within 6 months. Many psychiatric meds cause this
Dr. Michael Fisher
Dr. Michael Fisher
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors